Man Overdosed on Viagra, Gets Permanently Red Tinged Vision

Man Overdosed on Viagra, Gets Permanently Red Tinged Vision

IDIOT OVERDOSED ON LIQUID VIAGRA, HAS PERMANENTLY RED TINGED VISION

Ok, this happened more than a year ago.  But it’s still a freaky story.  I’m technically old enough to “need” Viagra, according to marketing materials.  But I’ve never gone the blue pill route, though I have a giant Viagra paper weight somewhere.  So yeah, I’m poking some fun here.  But I do get that this pill makes a, um, big difference in many a man’s life.  But as recent SCOTUS nominees have made clear, boys will sometimes be boys.  So that means idiots taking too much of the damn stuff for no good reason whatsoever.  That was certainly the case for a 31-year-old who took too much of the stuff over a year ago.  He overdosed and has permanently red tinged vision, more than a year later!

Read More: Is Technology Really Making Us Sick?

ERECTILE AIDS LIKE VIAGRA CAN BE DANGEROUS, TOO MUCH OF A GOOD THING

So what is Viagra, really?  It’s an erectile dysfunction drug, also known as sildenafil citrate.  Sildenafil is the “generic” version of Viagra.  The two work in exactly the same way with the same, err, results.  But occasionally there are side effects, especially if you take too much.  Sometimes people have some vision problems. This could include blurred vision, increased light sensitivity, and sometimes a change in how we see color.  Usually this means blue tinged vision.  Think: Pamela Anderson turns into Smurfette.  But people who suffer these issues only have them temporarily.  So not more than a day at the most.  That wasn’t the case for this poor idiot.

Related:

Viagra Plant in Irish Town Causing Erection Epidemic

MAN OVERDOSED A YEAR AGO, STILL SEEING ALL IN RED TINGED VISION

So why are we hearing about this now?  His case came out in a detailed report in the recent issue of Retinal Cases.  You can tell by the title what the publication focuses on.  It’s not Playboy, that’s for sure.  He had bought some sildenafil online and took an unknown amount of the drug in liquid form.  He quickly started seeing flashes of light in many colors.  Light suddenly hurt his eyes and then his vision became red-tinged.  For some reason, he didn’t get help at the urgent care clinic at New York’s Mount Sinai for two long days.  He received treatment there, but more than a year later this poor sap is still seeing red.

Add a Comment

Your email address will not be published.

Show Buttons
Hide Buttons